Economics at your fingertips  

Statistics & Probability Letters

1982 - 2021

Current editor(s): Somnath Datta and Hira L. Koul

From Elsevier
Bibliographic data for series maintained by Catherine Liu ().

Access Statistics for this journal.
Track citations for all items by RSS feed
Is something missing from the series or not right? See the RePEc data check for the archive and series.

Volume 178, issue C, 2021

Prabhakar Lévy processes Downloads
Janusz Gajda and Luisa Beghin
Controlling the false discovery rate for latent factors via unit-rank deflation Downloads
Ruipeng Dong, Jia Zhou and Zemin Zheng
On the conditional density estimation for continuous time processes with values in functional spaces Downloads
Bertrand Maillot and Christophe Chesneau
On a necessary and sufficient identification condition of optimal treatment regimes with an instrumental variable Downloads
Yifan Cui and Eric Tchetgen Tchetgen
A note on the stochastic domination condition and uniform integrability with applications to the strong law of large numbers Downloads
Andrew Rosalsky and Lê Vǎn Thành
Tail asymptotics for the bivariate equi-skew generalized hyperbolic distribution and its Variance-Gamma special case Downloads
Thomas Fung and Eugene Seneta
Measure of asymmetric association for ordinal contingency tables via the bilinear extension copula Downloads
Zheng Wei and Daeyoung Kim
Asymptotically optimal tests for non-linear autoregressive model with β-ARCH errors Downloads
Naâmane Laïb and Tewfik Lounis
Nonparametric local linear estimation of the relative error regression function for twice censored data Downloads
Bouhadjera Feriel and Ould Saïd Elias
A compact law of the iterated logarithm for online estimator of hazard rate under random censoring Downloads
Abdelkader Mokkadem and Mariane Pelletier
A Gaussian approximation theorem for Lévy processes Downloads
David Bang, Jorge González Cázares and Aleksandar Mijatović
Hurst estimation for operator scaling random fields Downloads
Jeonghwa Lee
A note on the performance of bootstrap kernel density estimation with small re-sample sizes Downloads
Majid Mojirsheibani
A note on identifiability conditions in confirmatory factor analysis Downloads
William Leeb
Exponential contraction of switching jump diffusions with a hidden Markov chain Downloads
Ky Quan Tran
Optimal designs for comparing population curves in hierarchical models Downloads
Xin Liu, Min Ye and Rong-Xian Yue
Quantitative stability estimates for multiscale stochastic dynamical systems Downloads
Junyu Guo, Xiaotian Guo and Longjie Xie
Exact convergence rate in the central limit theorem for a branching process in a random environment Downloads
Zhi-Qiang Gao
A note on the intersections of two random walks in two dimensions Downloads
Quirin Vogel
A note on conditional expectation for Markov kernels Downloads
A.G. Nogales

Volume 177, issue C, 2021

On stochastic dependence in residual lifetime and inactivity time with some applications Downloads
Chen Li and Xiaohu Li
On monotonicity of Ramanujan function for binomial random variables Downloads
Daniil Dmitriev and Maksim Zhukovskii
An almost sure central limit theorem for the stochastic heat equation Downloads
Jingyu Li and Yong Zhang
An exact method for testing equality of several groups in panel data models Downloads
Ahad Malekzadeh and Asghar Esmaeli-Ayan
Monotonicity preservation properties of kernel regression estimators Downloads
Iosif Pinelis
Generalizations of Efron’s theorem Downloads
Yannis Oudghiri
On the occasional exactness of the distributional transform approximation for direct Gaussian copula models with discrete margins Downloads
John Hughes
Covariance matrix estimation under data-based loss Downloads
Dominique Fourdrinier, Anis M. Haddouche and Fatiha Mezoued
Recursive computation of the Hawkes cumulants Downloads
Nicolas Privault
On a limit theorem for a non-linear scaling Downloads
Zbigniew J. Jurek
A test for strict stationarity in a random coefficient autoregressive model of order 1 Downloads
Lorenzo Trapani
A probabilistic representation for heat flow of harmonic map on manifolds with time-dependent Riemannian metric Downloads
Xin Chen and Wenjie Ye
Statistical causality and measurable separability of σ-algebras Downloads
Dragana Valjarević and Ana Merkle
Transportation cost inequality for backward stochastic differential equations with mean reflection Downloads
Yin Dai and Ruinan Li
Asymptotics for a time-dependent renewal risk model with subexponential main claims and delayed claims Downloads
Yang Liu, Zhenlong Chen and Ke-Ang Fu
An extension of Pratelli’s inequality Downloads
Adam Osękowski
Supports for degenerate stochastic differential equations with jumps and applications Downloads
Huijie Qiao and Jiang-Lun Wu
Minimax estimation of covariance and precision matrices for high-dimensional time series with long-memory Downloads
Qihu Zhang, Cheolwoo Park and Jongik Chung

Volume 176, issue C, 2021

Shrinkage priors for single-spiked covariance models Downloads
Michiko Okudo and Fumiyasu Komaki
Finite frames, frame potentials and determinantal point processes on the sphere Downloads
Masatake Hirao
The rate of complete consistency for recursive probability density estimator under strong mixing samples Downloads
Yi Wu, Wei Yu, Xuejun Wang and Aiting Shen
On the stability of the martingale optimal transport problem: A set-valued map approach Downloads
Ariel Neufeld and Julian Sester
On the number of trials needed to obtain k consecutive successes Downloads
Steve Drekic and Michael Z. Spivey
Determinacy of a distribution with finitely many mass points by finitely many moments Downloads
Yixi Wei and Jiang-Hong Ma
A simple proof of the Lévy–Khintchine formula for subordinators Downloads
Yuri Yakubovich
Limit theorem on the pointwise maxima of minimum of vector-valued Gaussian processes Downloads
Linjun Tang, Shengchao Zheng and Zhongquan Tan
On the Jajte strong law of large numbers Downloads
Pingyan Chen and Soo Hak Sung
On a denseness result for quasi-infinitely divisible distributions Downloads
Merve Kutlu
Real-time prequential goodness-of-fit testing of life distributions in renewal processes Downloads
Mhamed-Ali El-Aroui
Functional limit theorems for discounted exponential functional of random walk and discounted convergent perpetuity Downloads
Alexander Iksanov and Oleh Kondratenko
Bounds on the rate of convergence for Markovian queuing models with catastrophes Downloads
Alexander Zeifman
Monotonic limit theorem for BSDEs with regulated trajectories Downloads
Mohamed Marzougue
A correction to make Chao estimator conservative when the number of sampling occasions is finite Downloads
Alessio Farcomeni and Francesco Dotto
Non-triviality in a totally asymmetric one-dimensional Boolean percolation model on a half-line Downloads
Viktor Bezborodov
Page updated 2021-09-21